# SDR DL76S990692

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Fell
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 MASK ZONE C HANGING DOWN. REINSTALLED MASK AND SECURED PANEL.
